Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Oct 13, 2011, 7:36 PM EDT for Coweta County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2011, 7:36 PM EDT (23:36 UTC)
- Expired
- Oct 13, 2011, 8:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
County Coweta County, GA
The radar
The Atlanta radar (KFFC), 7 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.6 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 314 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 461 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
481
WWUS82 KFFC 132336
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
736 PM EDT THU OCT 13 2011
GAZ053-054-140000-
736 PM EDT THU OCT 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN COWETA AND FAYETTE COUNTIES UNTIL 800 PM EDT...
AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHARPSBURG...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS COWETA AND
FAYETTE COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE THOMAS CROSSROADS...TURIN...SHARPSBURG...PEACHTREE
CITY...STARRS MILL...SENOIA...BROOKS AND LAKE HORTON.
&&
LAT...LON 3345 8473 3334 8439 3332 8438 3332 8440
3330 8440 3329 8442 3326 8444 3325 8451
3322 8451 3322 8453 3331 8480
TIME...MOT...LOC 2336Z 293DEG 25KT 3335 8463
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 13, 7:24 PM EDT, 12 minutes earlier.
Area forecast discussion, Oct 13, 7:24 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 724 PM EDT THU OCT 13 2011 .PREV DISCUSSION... /ISSUED 322 PM EDT THU OCT 13 2011/ SHORT TERM /TONIGHT THROUGH SATURDAY/... PRIMARY CONCERNS IN THE SHORT TERM PERIOD IS LIKELIHOOD...COVERAGE AND INTENSITY OF CONVECTION THIS AFTERNOON AND EVENING. VIGOROUS NEGATIVELY TILTED WAVE CONTINUES TO DIG INTO SOUTHEAST CONUS TODAY. VORT MAX CURRENTLY LOCATED OVER NORTHERN AL. ALREADY HAVE SEEN WIND DAMAGE WITH STORM NORTH OF COLUMBUS THIS AFTERNOON. MLCAPE NOT TOO BAD FOR OCTOBER WITH VALUES APPROACHING 1000 J/KG. COLD CORE H5 LOW HAS PRETTY COOL TEMPS ASSOCD WITH THIS SO WOULD NOT BE SURPRISED TO SEE 500-1000 J/KG CAPE EXTEND NORTH INTO FAR NORTH GA EVEN WITH COOLER SFC TEMPS. FORTUNATELY...VERTICAL WIND SHEAR SOMEWHAT WEAK WITH 0-1KM BULK SHEAR OF 10-20KTS...0-6KM SHEAR OF 30KTS AND 0-1KM SRH OF 100 M2/S2. ANY ADDITIONAL STORMS THIS AFTERNOON AND EARLY EVENING COULD PRODUCE HAIL UP TO 1 INCH AND DAMAGING WINDS WITH ANY LINEAR AND PARTICULARLY ANY QUASI- LINEAR STORM STRUCTURES THAT DEVELOP. AS WAVE MOVES THROUGH THIS EVENING...SHARP EDGE TO PRECIP EXPECTED ALONG AND SOUTH OF H5 TROUGH/VORT MAX. COULD SEE SOME LINGERING SHOWERS IN FAR NORTHERN ZONES AFTER MIDNIGHT...BUT MOST AREAS WILL BE PRECIP FREE THEN. VERY GOOD AGREEMENT WITH SHORT TERM MODELS ON TIMING AND LOCATION. WINDS WILL BECOME GUSTY AS COLD ADVECTION ENHANCES VERTICAL MIXING FRIDAY AFTERNOON. SHOULD NOT REACH ADVISORY CRITERIA BUT WILL BE STRONGER THAN MOS GUIDANCE INDICATES. USED BIAS ADJUSTED GRIDDED MOS FOR MAX AND MIN TEMPS. SOME TWEAK DOWNWARD FOR MAX TEMP ON SATURDAY DUE TO THICKER HIGH CLOUDS AND CONTINUED LOW LEVEL COLD ADVECTION. STARTED WITH MET GUIDANCE WITH A LITTLE DOWNWARD ADJUSTMENT FOR DEWPOINTS THIS WEEKEND AS BIAS CORRECTED GRIDDED MOS WAS WAY TOO MOIST BEHIND FRONT. LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... NO MAJOR CHANGES SEEN WITH MODEL GUIDANCE IN THE LONG TERM PERIOD. TROPICAL LOW DEVELOPED BY MODELS NEAR YUCATAN PENINSULA ON SUNDAY. NAM IS A BIG OUTLIER WITH THIS SYSTEM WHICH SHOULD MOVE WEST INTO BAY OF CAMPECHE IN SWRN GULF NEXT WEEK. DRY PATTERN OVER THE CONUS WITH ZONAL FLOW. BY TUESDAY...GFS AND ECMWF DIG WAVE FROM THE CENTRAL ROCKIES INTO THE MID SOUTH RESULTING IN SW FLOW ALOFT OVER THE SOUTHEAST. BEST CHC FOR PRECIP SHOULD BE TUESDAY. NO SIGNIFICANT CHANGES MADE TO FCST IN THIS PERIOD. SNELSON FIRE WEATHER... WINDS WILL BECOME GUSTY FRIDAY AFTERNOON BEHIND STORM SYSTEM. COULD SEE DEWPOINTS DROP A LITTLE MORE THAN EXPECTED AS WELL. COULD APPROACH FIRE DANGER CRITERIA...ESP IN MIDDLE GEORGIA WHERE IT APPEARS IT WILL BE DRIER. SAVING GRACE MAY BE FUELS WHICH SHOULD REMAIN WET FROM EARLIER RAINFALL. WILL CONTINUE TO MONITOR THIS BUT NO PLANS FOR ANY DANGER STATEMENTS OR WARNINGS. && .AVIATION... 00Z UPDATE... MAIN ORGANIZED LINES OF CONVECTION HAVE PASSED TO THE EAST OF THE TERMINALS WITH JUST SCT SHRA ACTIVITY REMAINING. THERE WILL CONTINUE TO BE ISOLD LIGHTNING STRIKES WITHIN SHRA BUT CHANCES APPEAR TOO LOW FOR INCLUSION OF CB AT THIS TIME. CLEARING CONDITIONS EXPECTED DURING THE OVERNIGHT HOURS WITH MAIN CONCERNS SHIFTING TO STRONG WINDS FRI AFTERNOON. CURRENT FORECAST REMAINS ON TRACK WITH GUSTS TO 25 KTS ANTICIPATED. //ATL CONFIDENCE...00Z UPDATE... HIGH ON ALL ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 53 79 50 78 / 40 0 5 5 ATLANTA 55 76 54 76 / 20 0 5 5 BLAIRSVILLE 51 68 45 66 / 40 0 5 5 CARTERSVILLE 52 74 48 73 / 20 0 5 5 COLUMBUS 57 80 55 81 / 20 0 5 5 GAINESVILLE 55 75 52 73 / 40 0 5 5 MACON 54 80 50 81 / 30 0 5 5 ROME 51 74 48 74 / 20 0 5 5 PEACHTREE CITY 52 77 48 77 / 20 0 5 5 VIDALIA 57 80 52 82 / 60 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 13, 7:30 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 730 PM EDT THU OCT 13 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 730 PM EDT THU OCT 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THURSDAY EVENING AND THURSDAY NIGHT A FEW STRONG THUNDERSTORMS EXPECTED THROUGH THE EVENING ACROSS MAINLY NORTH GEORGIA. .SYNOPSIS... A DEEP UPPER TROUGH WAS SWEEPING THROUGH THE EASTERN U.S. A STRONG COLD FRONT ACCOMPANIED THE UPPER SYSTEM. BOTH WILL MOVE THROUGH GEORGIA OVERNIGHT AND EARLY FRIDAY. WEAK HIGH PRESSURE WILL BUILD ACROSS GEORGIA FRIDAY INTO THE WEEKEND. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS THIS EVENING WILL BE PENNY TO NICKEL-SIZED HAIL. A FEW CLOUD-TO-GROUND LIGHTNING STRIKES CAN ALSO BE EXPECTED. THUNDERSTORMS WILL GENERALLY BE CONFINED TO AREAS NORTH OF COLUMBUS AND MACON...OR ACROSS SOUTHEAST GEORGIA...MAINLY SOUTHEAST OF LINE FROM CORDELE TO SWAINSBORO. .DISCUSSION... A DEEP AND SHARP UPPER TROUGH WAS SWEEPING THROUGH THE EASTERN U.S. TONIGHT WITH AN ASSOCIATED POCKET OF COLD AIR ALOFT. THIS POCKET OF COLD AIR ALOFT WILL ROTATE THROUGH NORTH GEORGIA THIS EVENING. WHEN COMBINED WITH RESIDUAL SURFACE-BASED INSTABILITY...SCATTERED THUNDERSTORMS CAN BE EXPECTED...SEVERAL OF WHICH WILL BE CAPABLE OF PRODUCING SMALL HAIL...GENERALLY THE SIZE OF PENNIES OR LESS. THIS ACTIVITY IS EXPECTED TO END QUICKLY WITH THE LOSS OF DAYTIME HEATING...BUT MAY AFFECT MUCH OF THE ATLANTA METROPOLITAN AREA BEFORE DOING SO. MEANWHILE...STRONGER...SURFACE-BASED STORMS WERE EXITING THE SOUTHEAST PART OF MIDDLE GEORGIA. ISOLATED THUNDERSTORMS MAY GRAZE AREAS SOUTHEAST OF A CORDELE TO SWAINSBORO LINE THROUGH THE EVENING...BUT THE SEVERE THUNDERSTORMS HAVE MOVED EAST INTO SOUTHEAST GEORGIA AND THE COASTAL PLAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GUSTY NORTHWEST WINDS OF 15 TO 20 MPH ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA FRIDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS LATE TUESDAY AND EARLY WEDNESDAY. OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED DURING THE REMAINDER OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THE REMAINDER OF THIS EVENING...BUT SPOTTERS AND COCORAHS OBSERVERS ARE ENCOURAGED TO SUBMIT HAIL REPORTS TO THE NATIONAL WEATHER SERVICE. 19
In the hours before
Local storm report, Oct 13, 6:53 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT THU OCT 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL UVALDA 32.04N 82.51W
10/13/2011 E1.00 INCH MONTGOMERY GA PUBLIC
HAIL UP TO THE SIZE OF QUARTERS REPORTED AT THE DOLLAR
GENERAL IN UVALDA.
&&
RGARCIASpecial weather statement, Oct 13, 6:55 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT THU OCT 13 2011
GAZ086-132330-
655 PM EDT THU OCT 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN SOUTHERN EMANUEL
COUNTY UNTIL 730 PM EDT...
AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NUNEZ TO OAK PARK...MOVING EAST AT
50 MPH.
WIND GUSTS OF 35 TO 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
EMANUEL COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE LEXSY...OAK PARK...NUNEZ...STILLMORE...GEORGE L
SMITH STATE PARK AND TWIN CITY.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3254 8203 3255 8208 3251 8215 3241 8219
3236 8224 3234 8223 3232 8223 3229 8231
3229 8235 3237 8232 3255 8242 3260 8200
TIME...MOT...LOC 2255Z 262DEG 56KT 3249 8224 3240 8216
3230 8221
19Special weather statement, Oct 13, 7:02 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 PM EDT THU OCT 13 2011
GAZ053-132330-
702 PM EDT THU OCT 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN COWETA COUNTY UNTIL 730 PM EDT...
AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARNCO-SARGENT...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS COWETA
COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE ARNCO-SARGENT...PLANT YATES...DUNAWAY GARDENS...ROSCOE...
MADRAS...NEWNAN...THOMAS CROSSROADS...TURIN...SHARPSBURG AND SENOIA.
&&
LAT...LON 3340 8499 3349 8487 3349 8486 3352 8484
3351 8483 3344 8462 3340 8461 3334 8456
3333 8453 3331 8452 3322 8459
TIME...MOT...LOC 2302Z 299DEG 28KT 3344 8483Local storm report, Oct 13, 7:13 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT THU OCT 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG ROCHELLE 31.95N 83.46W
10/13/2011 WILCOX GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS 7 TO 8 TREES DOWN IN ROCHELLE
WITH A COUPLE CAUSING MINOR DAMGE TO HOMES.
&&
DEESELocal storm report, Oct 13, 7:18 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT THU OCT 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG ROCHELLE 31.95N 83.46W
10/13/2011 WILCOX GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS 7 TO 8 TREES DOWN IN ROCHELLE
WITH A COUPLE CAUSING MINOR DAMAGE TO HOMES.
&&
DEESESpecial weather statement, Oct 13, 7:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
736 PM EDT THU OCT 13 2011
GAZ053-054-140000-
736 PM EDT THU OCT 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN COWETA AND FAYETTE COUNTIES UNTIL 800 PM EDT...
AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHARPSBURG...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS COWETA AND
FAYETTE COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE THOMAS CROSSROADS...TURIN...SHARPSBURG...PEACHTREE
CITY...STARRS MILL...SENOIA...BROOKS AND LAKE HORTON.
&&
LAT...LON 3345 8473 3334 8439 3332 8438 3332 8440
3330 8440 3329 8442 3326 8444 3325 8451
3322 8451 3322 8453 3331 8480
TIME...MOT...LOC 2336Z 293DEG 25KT 3335 8463The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 1:23 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 37 min |
| Oct 13, 2:00 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 30 min |
| Oct 13, 2:03 PM EDT | Special Weather Statement | FFC | Meriwether | 27 min |
| Oct 13, 2:28 PM EDT | Special Weather Statement | FFC | Pike, Talbot, Upson | 32 min |
| Oct 13, 2:58 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Taylor | 32 min |
| Oct 13, 3:20 PM EDT | Special Weather Statement | FFC | Bibb, Jones | 25 min |
| Oct 13, 3:42 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jasper, Jones, Putnam, Twiggs | 33 min |
| Oct 13, 3:56 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart | 34 min |
| Oct 13, 4:17 PM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Washington, Wilkinson | 28 min |
| Oct 13, 4:30 PM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Webster | 30 min |
| Oct 13, 4:31 PM EDT | Special Weather Statement | FFC | Wilkes | 29 min |
| Oct 13, 4:49 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Warren, Washington | 26 min |
| Oct 13, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 27 min |
| Oct 13, 5:19 PM EDT | Special Weather Statement | FFC | Johnson | 26 min |
| Oct 13, 5:24 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
| Oct 13, 5:39 PM EDT | Special Weather Statement | FFC | White | 36 min |
| Oct 13, 5:50 PM EDT | Special Weather Statement | FFC | Dodge | 25 min |
| Oct 13, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 42 min |
| Oct 13, 6:12 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| Oct 13, 6:15 PM EDT | Special Weather Statement | FFC | Treutlen | 30 min |
| Oct 13, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 47 min |
| Oct 13, 6:55 PM EDT | Special Weather Statement | FFC | Candler | 35 min |
| Oct 13, 7:02 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.